# SDR MALA040196

- Difficulty date: February 13, 2004
- Submitted: February 23, 2004
- Operation: Air carrier
- Aircraft: N454XJ
- Make and model: Saab 340B
- Aircraft serial: 340B454
- Aircraft time: 12,524 hours, 13,649 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7769106
- Part serial: OFF870613
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: K

## Discrepancy

DURING APPROACH TO AIRPORT CREW COULD SMELL A BURNING ODOR IN FLIGHT DECK AND CABIN.  PASSENGERS AND FLIGHT ATTENDANT REPORTED A STRONG VIBRATION AND NOISE COMING FROM THE FLOOR AFT ROW 6.  PERFORMED QRH PROCEDURES.  MAINTENANCE ISOLATED PROBLEM TO THE RIGHT AC PACK, INSPECT ACFT AND FOUND SAFE FOR ONE TIME FERRY FLT FROM LFT TO MEM FOR REPAIR WITH THE RIGHT AC PACK OFF.  REMOVED AND REPLACED RIGHT ACM P/N 776910-6, S/N OFF 870613, S/N ON 900984, IAW JOB CARD 215181.  OPS CHECK IS GOOD.
